# SDR C2XA10IA064

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 23,272 hours, 17,529 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,184 hours, 19,094 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: AS3209160
- Condition: Damaged
- Location: Nr 2 Engine
- Component: Engine, Allsn
- Component part number: AE3007A1P
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2617, THE CREW REPORTED LAV SMOKE IN FLIGHT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
